# SDR DALA2025021101071

- Difficulty date: August 27, 2024
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 93,343 hours, 39,225 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Gouged
- Location: Zone 600 Slat 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 R WING # 7 SLAT WEDGE HAS SEVERAL GOUGES MISING MATERIALS DELAMIATION EDGE. CORRECTIVE ACTION: FOUND #7 SLAT TO BE A "TYPE A" WEDGE WITH CLASS 3 DISBOND. ACCOMPLISHED REPAIR ON #7 SLAT T/E WEDGE UPPER AND LOWER SURFACE IAW B757-200 SRM 57-43-02-2R-1 FIG. 201 NOTE. D AND B757-200 SRM 51-70-10-2R-4. (0524499)
